MathSciNet Relay Station
MathSciNet bibliographic data
MR3003690 37B50 (37A15 37B05 37B10)
Pavlov, Ronnie A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013), no. 3, 987–996.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement